Knots admitting Seifert-fibered surgeries over $S^2$ with four exceptional fibers
Bull. Korean Math. Soc. 2015 Vol. 52, No. 1, 313-321
https://doi.org/10.4134/BKMS.2015.52.1.313
Printed January 31, 2015
Sungmo Kang
Chonnam National University
Abstract : In this paper, we construct infinite families of knots in $S^3$ which admit Dehn surgery producing a Seifert-fibered space over $S^2$ with four exceptional fibers. Also we show that these knots are turned out to be satellite knots, which supports the conjecture that no hyperbolic knot in $S^3$ admits a Seifert-fibered space over $S^2$ with four exceptional fibers as Dehn surgery.
Keywords : knots, Dehn surgery, Seifert-fibered spaces, twisted torus knots
MSC numbers : Primary 57M25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd